MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number IGK1608
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso (b)(4).The test result indicated a value well within product specifications.The investigation is still on-going.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
During an abdominal aortic aneurysm surgery performed on (b)(6) 2016, it was reported a blood leak from the bifurcation of the main segment.Leg branch was cut and center area was used for straight pipe to continue the surgery.No adverse consequence for the patient was reported.
 
Additional Manufacturer Narrative
(10/3287/213) one remaining fragment of the complaint device was sent to an outside laboratory for macroscopic and scanning electron microscopy (sem) evaluation.The objective of the study was to evaluate the presence of any structural abnormality visible on the external side of the returned fragment and to evaluate the presence of collagen material.The sem analysis pointed out a massive collagen infiltration through the textile structure even though a post-sampling fungal and microbial contamination was noticed (related to the conditions of storage and transportation).No significant abnormality such as tears, loss of textile cohesion, holes or signs of cut were observed.The sem analysis corroborated the macroscopic analysis.(67) no conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
INTERGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6119998
Report Number1640201-2016-00034
Device Sequence Number13493254
Product Code DSY
UDI-Device Identifier00384401000488
UDI-Public00384401000488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2020
Device Model NumberIGK1608
Device Catalogue NumberIGK1608
Device Lot Number16A21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR